# SDR QXEA200602395

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N262PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 18,871 hours, 27,326 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Handle
- Condition: Out Of Position
- Location: Pitch Control
- Part time: 14,445 hours, 200,845 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2395, PITCH DISCONNECT HANDLE IN WRONG POSITION.  MAINTENANCE REPOSITIONED PITCH DISCONNECT HANDLE AS REQUIRED.  PITCH CONTROL OPERATION CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
